# SDR DXTA200300031

- Difficulty date: May 10, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 2,884 hours, 2,213 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR EXTENSION, NOSE GEAR GREEN DOWN & LOCKED LIGHT FAILED TO COME ON, HOWEVER THE NOSE STEERING ARM LIGHT CAME ON. CONFIRMATION TESTS (THROTTLES TO IDLE & FLAPS PAST 20 DEGREES) WERE DONE & NO GEAR UNLOCKED HORN SOUNDED. GEAR WAS RECYCLED AND WE RECEIVED NO NOSE GEAR LIGHT AGAIN. ABOUT 2 MINUTES LATER THE NOSE GEAR GREEN LIGHT CAME ON.
